Alert archive / New York / Small Craft Advisories in 2010
Small Craft Advisory 42, NWS Buffalo, NY
NWS Buffalo, NY issued this small craft advisory at Jun 5, 2010, 3:27 PM EDT. It took effect at Jun 6, 2010, 6:00 AM EDT. It was in force for 16 hr.
The area
The counties it named.
The facts
- Issued
- Jun 5, 2010, 3:27 PM EDT (19:27 UTC)
- In effect from
- Jun 6, 2010, 6:00 AM EDT
- Expired
- Jun 6, 2010, 9:53 PM EDT
- In force
- 16 hr
- Issued by
- NWS Buffalo, NY
The text
As transmitted, in the capitals the NWS used until 2016.
488 WHUS71 KBUF 051927 MWWBUF URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 327 PM EDT SAT JUN 5 2010 ...GUSTY NORTHERLY WINDS FOR SUNDAY... .LOW PRESSURE WILL DEEPEN LATE TONIGHT AND SUNDAY AS IT MOVES FROM NEAR CHICAGO TO NEW ENGLAND. WINDS WILL SHIFT TO NORTHEAST LATE TONIGHT AND INCREASE TO 15 TO 25 KNOTS BY SUNDAY MORNING...THEN BACK TO NORTHWEST LATER SUNDAY AS THE LOW PULLS EAST. WAVES ON THE SOUTH SHORE OF LAKE ONTARIO WILL BUILD TO OVER 4 FEET. LEZ040-041-052030- /O.CAN.KBUF.SC.Y.0041.000000T0000Z-100605T2000Z/ LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO- 327 PM EDT SAT JUN 5 2010 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BUFFALO HAS CANCELLED THE SMALL CRAFT ADVISORY. SOUTHWEST WINDS WILL CONTINUE TO WEAKEN THIS EVENING. WAVES WILL SUBSIDE. $$ LOZ042-043-060330- /O.NEW.KBUF.SC.Y.0042.100606T1000Z-100606T2200Z/ LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- 327 PM EDT SAT JUN 5 2010 ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 AM TO 6 PM EDT SUNDAY... THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 6 AM TO 6 PM EDT SUNDAY. LOW PRESSURE WILL DEEPEN LATE TONIGHT AND SUNDAY AS IT MOVES FROM NEAR CHICAGO TO NEW ENGLAND. WINDS WILL SHIFT TO NORTHEAST LATE TONIGHT AND INCREASE TO 15 TO 25 KNOTS BY SUNDAY MORNING...THEN BACK TO NORTHWEST LATER SUNDAY AS THE LOW PULLS EAST. WAVES ON THE SOUTH SHORE OF LAKE ONTARIO WILL BUILD TO OVER 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LOZ044-045-060330- /O.NEW.KBUF.SC.Y.0042.100606T1400Z-100607T0200Z/ LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- 327 PM EDT SAT JUN 5 2010 ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM TO 10 PM EDT SUNDAY... THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 10 AM TO 10 PM EDT SUNDAY. LOW PRESSURE WILL DEEPEN LATE TONIGHT AND SUNDAY AS IT MOVES FROM NEAR CHICAGO TO NEW ENGLAND. WINDS WILL SHIFT TO NORTHEAST LATE TONIGHT AND INCREASE TO 15 TO 25 KNOTS BY SUNDAY MORNING...THEN BACK TO NORTHWEST LATER SUNDAY AS THE LOW PULLS EAST. WAVES ON THE SOUTH SHORE OF LAKE ONTARIO WILL BUILD TO OVER 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ SFM
7 follow-up statements
192 WHUS71 KBUF 060158 MWWBUF URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 958 PM EDT SAT JUN 5 2010 ...GUSTY NORTHERLY WINDS FOR SUNDAY... .LOW PRESSURE WILL DEEPEN LATE TONIGHT AND SUNDAY AS IT MOVES FROM NEAR CHICAGO TO NEW ENGLAND. WINDS WILL SHIFT TO NORTHEAST LATE TONIGHT AND INCREASE TO 15 TO 25 KNOTS BY SUNDAY MORNING... THEN BACK TO NORTHWEST LATER SUNDAY AS THE LOW PULLS EAST. WAVES ON THE SOUTH SHORE OF LAKE ONTARIO WILL BUILD TO OVER 4 FEET. LOZ042-043-061000- /O.CON.KBUF.SC.Y.0042.100606T1000Z-100606T2200Z/ LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- 958 PM EDT SAT JUN 5 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM TO 6 PM EDT SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM TO 6 PM EDT SUNDAY. LOW PRESSURE WILL DEEPEN LATE TONIGHT AND SUNDAY AS IT MOVES FROM NEAR CHICAGO TO NEW ENGLAND. WINDS WILL SHIFT TO NORTHEAST LATE TONIGHT AND INCREASE TO 15 TO 25 KNOTS BY SUNDAY MORNING...THEN BACK TO NORTHWEST LATER SUNDAY AS THE LOW PULLS EAST. WAVES ON THE SOUTH SHORE OF LAKE ONTARIO WILL BUILD TO OVER 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LOZ044-045-061000- /O.CON.KBUF.SC.Y.0042.100606T1400Z-100607T0200Z/ LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- 958 PM EDT SAT JUN 5 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM TO 10 PM EDT SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM TO 10 PM EDT SUNDAY. LOW PRESSURE WILL DEEPEN LATE TONIGHT AND SUNDAY AS IT MOVES FROM NEAR CHICAGO TO NEW ENGLAND. WINDS WILL SHIFT TO NORTHEAST LATE TONIGHT AND INCREASE TO 15 TO 25 KNOTS BY SUNDAY MORNING...THEN BACK TO NORTHWEST LATER SUNDAY AS THE LOW PULLS EAST. WAVES ON THE SOUTH SHORE OF LAKE ONTARIO WILL BUILD TO OVER 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ JJR
010 WHUS71 KBUF 060846 MWWBUF URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 446 AM EDT SUN JUN 6 2010 LOZ042-043-061700- /O.CON.KBUF.SC.Y.0042.100606T1000Z-100606T2200Z/ LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- 446 AM EDT SUN JUN 6 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LOZ044-045-061700- /O.CON.KBUF.SC.Y.0042.100606T1400Z-100607T0200Z/ LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- 446 AM EDT SUN JUN 6 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 10 PM EDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 10 PM EDT THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ JJP
563 WHUS71 KBUF 060944 MWWBUF URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 544 AM EDT SUN JUN 6 2010 LEZ040-041-061500- /O.EXB.KBUF.SC.Y.0042.100606T1000Z-100606T1500Z/ LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO- 544 AM EDT SUN JUN 6 2010 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 11 AM EDT THIS MORNING... THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 11 AM EDT THIS MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LOZ042-043-061745- /O.CON.KBUF.SC.Y.0042.100606T1000Z-100606T2200Z/ LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- 544 AM EDT SUN JUN 6 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LOZ044-045-061745- /O.CON.KBUF.SC.Y.0042.100606T1400Z-100607T0200Z/ LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- 544 AM EDT SUN JUN 6 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 10 PM EDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 10 PM EDT THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
763 WHUS71 KBUF 061338 MWWBUF URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 938 AM EDT SUN JUN 6 2010 LOZ042-043-062145- /O.CON.KBUF.SC.Y.0042.000000T0000Z-100606T2200Z/ LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- 938 AM EDT SUN JUN 6 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LOZ044-045-062145- /O.CON.KBUF.SC.Y.0042.100606T1400Z-100607T0200Z/ LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- 938 AM EDT SUN JUN 6 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LEZ040-041-061500- /O.CON.KBUF.SC.Y.0042.000000T0000Z-100606T1500Z/ LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO- 938 AM EDT SUN JUN 6 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM EDT THIS MORNING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM EDT THIS MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
263 WHUS71 KBUF 061536 MWWBUF URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 1136 AM EDT SUN JUN 6 2010 LEZ040-041-062000- /O.NEW.KBUF.SC.Y.0043.100606T1536Z-100606T2000Z/ LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO- 1136 AM EDT SUN JUN 6 2010 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LEZ020-062000- /O.EXB.KBUF.SC.Y.0042.000000T0000Z-100606T2000Z/ UPPER NIAGARA RIVER AND BUFFALO HARBOR- 1136 AM EDT SUN JUN 6 2010 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LOZ042-043-062200- /O.CON.KBUF.SC.Y.0042.000000T0000Z-100606T2200Z/ LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- 1136 AM EDT SUN JUN 6 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LOZ044-045-062345- /O.CON.KBUF.SC.Y.0042.000000T0000Z-100607T0200Z/ LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- 1136 AM EDT SUN JUN 6 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
804 WHUS71 KBUF 061919 MWWBUF URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 319 PM EDT SUN JUN 6 2010 LOZ042-043-062030- /O.CAN.KBUF.SC.Y.0042.000000T0000Z-100606T2200Z/ LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- 319 PM EDT SUN JUN 6 2010 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BUFFALO HAS CANCELLED THE SMALL CRAFT ADVISORY. WINDS AND WAVES HAVE DROPPED BELOW SMALL CRAFT ADVISORY CRITERIA. $$ LEZ040-041-062030- /O.CAN.KBUF.SC.Y.0043.000000T0000Z-100606T2000Z/ LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO- 319 PM EDT SUN JUN 6 2010 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BUFFALO HAS CANCELLED THE SMALL CRAFT ADVISORY. WINDS AND WAVES HAVE DROPPED BELOW SMALL CRAFT ADVISORY CRITERIA. $$ LEZ020-062030- /O.CAN.KBUF.SC.Y.0042.000000T0000Z-100606T2000Z/ UPPER NIAGARA RIVER AND BUFFALO HARBOR- 319 PM EDT SUN JUN 6 2010 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BUFFALO HAS CANCELLED THE SMALL CRAFT ADVISORY. WINDS AND WAVES HAVE DROPPED BELOW SMALL CRAFT ADVISORY CRITERIA. $$ LOZ044-045-070200- /O.CON.KBUF.SC.Y.0042.000000T0000Z-100607T0200Z/ LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- 319 PM EDT SUN JUN 6 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
894 WHUS71 KBUF 070153 MWWBUF URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 953 PM EDT SUN JUN 6 2010 LOZ044-045-070300- /O.CAN.KBUF.SC.Y.0042.000000T0000Z-100607T0200Z/ LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- 953 PM EDT SUN JUN 6 2010 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BUFFALO HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ JJR
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Buffalo, NY wrote its last area forecast discussion before this small craft advisory went out at Jun 5, 3:23 PM EDT, 4 minutes earlier.
Area forecast discussion, Jun 5, 3:23 PM EDT, 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BUFFALO NY
323 PM EDT SAT JUN 5 2010
.SYNOPSIS...
LOW PRESSURE WILL DEVELOP OVER NORTHERN ILLINOIS THIS EVENING AND
DEEPEN AS IT MOVES ALONG THE NEW YORK PENNSYLVANIA BORDER BY SUNDAY
MORNING AND TO NEW ENGLAND LATER SUNDAY. IT WILL SPREAD A SWATH OF
HEAVY RAIN ACROSS WESTERN AND CENTRAL NEW YORK LATE TONIGHT AND
EARLY SUNDAY. MUCH COOLER AIR WILL FOLLOW LATER SUNDAY INTO MONDAY
BUT SKIES WILL CLEAR MONDAY AS HIGH PRESSURE SETTLES ACROSS THE
LAKES. THE DRY WEATHER SHOULD LAST THROUGH TUESDAY BEFORE UNSETTLED
CONDITIONS RETURN FOR WEDNESDAY.
&&
.NEAR TERM /THROUGH SUNDAY/...
...SIGNIFICANT RAIN LIKELY LATER TONIGHT INTO SUNDAY MORNING...
315 PM UPDATE...PLEASANT AFTERNOON IN PROGRESS ACROSS NEARLY ALL
OF FCST AREA WITH SLIGHTLY DRIER AIR BEGINNING TO ADVECT INTO THE
REGION. WE ARE IN A RELATIVELY TRANQUIL AREA BETWEEN WEST-EAST
AXIS OF CONVECTION FROM CHICAGO TO OHIO AND PA...AND REGION OF
GREATER INSTABILITY TO OUR EAST OVER ERN NY AND NEW ENG...SEVERE
WX WATCHES HAVE BEEN ISSUED FOR ALL OF THESE AREAS. BACK HERE...CU
HAS FORMED ALONG LK BREEZE BOUNDARIES BUT ONLY DEVELOPMENT SO FAR
HAS BEEN FROM EASTERN WAYNE CO TO SYR AREA AND EVEN THIS IS WANING
AS A BRIEF AREA OF SUBSIDENCE WORKS IN. LOWER POPS HAVE WORKED
OUT...WILL MAINTAIN ONLY SLGT CHC POPS MOST SPOTS THROUGH
SUNSET...LOW CHC ON LK BREEZE BOUNDARIES FROM CHAUT RIDGE TO
FINGER LAKES. TWEAKED TEMPS AND DEW PTS TO REFLECT CURRENT
CONDITIONS.
OUR PERIOD OF RELATIVE TRANQUILITY WILL NOT LAST THOUGH AS WE'LL
CONTINUE THE TREND OF THE PAST 4-5 DAYS WITH MAINLY DRY DAYLIGHT
HOURS...BUT ANOTHER WET NIGHT...AND IT MAY BE A VERY WET ONE. ADDED
HYDRO SECTION BELOW.
PRIMARY CONCERN FOR TONIGHT WILL BE QUASI-STATIONARY FRONTAL
BOUNDARY JUST TO THE SOUTH OF THE AREA. LOW LEVEL FORCING WILL
INCREASE SHARPLY LATER THIS EVENING...AS A STRONG 60-70 KNOT LOW
LEVEL JET FOCUSES DIRECTLY UPON THE BOUNDARY. THIS WILL BE
ACCOMPANIED BY A STRONG FRONTAL WAVE...WHICH SPAWNS A SFC LOW WHICH
WILL DEEPEN RAPIDLY AS IT MOVES ACROSS LK ERIE TO SW NY BY 12Z SUN.
IMPRESSIVE MOISTURE TRANSPORT FORECAST BY ALL MODELS WITH
PRECIPITABLE WATER VALUES RISING INTO THE 1.5-2.0 INCH RANGE WOULD
SUPPORT THE POTENTIAL FOR HEAVY RAINFALL. QUESTION IS EXACTLY WHERE
THE AXIS OF HEAVIEST RAIN WILL BE.
THE HEAVIEST RAIN WILL FALL IN A 6 TO 9 HOUR PERIOD...BEGINNING NEAR
MDNT OVER CHAUT COUNTY AND GENERALLY 2 TO 10 AM ACROSS WESTERN AREAS
AND A FEW HOURS LATE OVER CNTRL NY. MODEL CONSENSUS IS FOR HEAVIEST
QPF...IN THE ORDER OF 1.5 TO 2 INCHES TO FOCUS ON OUR WESTERN
SOUTHERN TIER COUNTIES...BUT 12Z NAM STILL AT OUTLIER WITH HEAVIEST
QPF FURTHER NORTH INTO BUF AND ROC AREAS. THIS WILL ALL DEPEND OF
EXACTLY WHERE THE MAIN ACTIVITY FORMS...IN THE VICINITY OF
CHICAGO...OR A BIT FURTHER NORTH OR SOUTH...EARLY THIS EVENING.
FOR NOW...FOLLOWED THE HPC QPF CONSENSUS...WITH 12 HOUR QPF RANGING
FROM ABOUT 1.5 INCHES ALONG SRN TIER TO 0.5 TO 0.75 BUF-ROC...TO
LESS THAN 0.5 NORTH COUNTRY AND ALONG THE LK ONTARIO SHORE...BUT
THIS WILL HAVE TO BE WATCHED CLOSELY. AS FOR ANTECEDENT
CONDITIONS...DRIEST AREAS ARE ACTUALLY ALONG SRN TIER SO THEY COULD
HANDLE TWO INCHES WITHOUT TOO MUCH TROUBLE...BUF-ROC HAS BEEN WETTER
WITH THUNDERSTORMS EACH OF THE PAST 4 NIGHTS...BUT QPF LOOKS LESS UP
THIS WAY...SO...NO HEADLINES WILL BE ISSUED WITH THIS SHIFT...BUT
WILL HIGHLIGHT IN HWO. FURTHER DETAILS INCLUDED IN HYDROLOGY SECTION
BELOW.
SUNDAY WILL BE THE MOST INCLEMENT DAY WE'VE HAD AROUND HERE IN A FEW
WEEKS. AS THE LOW PULLS AWAY...THE REGION WILL COME UNDER THE
INFLUENCE OF A BRISK NORTHERLY FLOW...AND COLD ADVECTION WILL BE
UNDERWAY AS 850 MB TEMPS FALL TO +4C IN THE AFTERNOON. STEADIER RAIN
WILL TAPER OFF BY MIDDAY...BUT A FEW SHOWERS WILL LINGER THROUGH THE
AFTERNOON IN THE WRAPAROUND UPSLOPE FLOW. TEMPS WILL SHOW A NON
DIURNAL TREND...FALLING THROUGH THE 50S DURING THE AFTERNOON.
LOWERED TEMPS A FEW DEG FROM ALL AVAILABLE GUIDANCE DUE TO PATTERN
RECOGNITION.
&&
.SHORT TERM /SUNDAY NIGHT THROUGH TUESDAY NIGHT/...
AT THE START OF THE PERIOD A COMPACT AND RATHER STRONG SURFACE LOW
BY JUNE STANDARDS WILL BE PULLING OFF THE NEW ENGLAND COAST. MOIST
CYCLONIC FLOW AROUND THE REAR OF THIS SYSTEM MAY KEEP A FEW LIGHT
SHOWERS LINGERING INTO SUNDAY EVENING...ESPECIALLY IN UPSLOPE AREAS
OF THE SOUTHERN TIER AND EAST OF LAKE ONTARIO. WILL CARRY CHANCE
POPS IN THOSE AREAS THROUGH THE EVENING BEFORE DRYING OVERNIGHT WITH
A CLEARING TREND FROM NORTHWEST TO SOUTHEAST OVERNIGHT.
A SEASONABLY DEEP LONGWAVE TROUGH WILL BECOME ESTABLISHED SUNDAY
NIGHT THROUGH MONDAY ACROSS SOUTHEAST CANADA AND NORTHERN NEW
ENGLAND...DELIVERING A MUCH COOLER AND DRIER AIRMASS TO THE LOWER
LAKES REGION. 850MB TEMPS BOTTOM OUT AROUND +4C SUNDAY NIGHT AND
MONDAY ACROSS MUCH OF THE AREA. THIS WILL ALLOW FOR LOWS IN THE 40S
AWAY FROM THE LAKESHORES MONDAY MORNING AND AGAIN TUESDAY MORNING.
IN FACT...SOME OF THE COOLEST SOUTHERN TIER VALLEYS AND TUG HILL
AREA MAY DIP TO THE UPPER 30S EARLY TUESDAY MORNING. LOWS ALONG THE
LAKE PLAINS WILL BE WITHIN A FEW DEGREES OF 50. HIGHS ON MONDAY WILL
ONLY REACH THE UPPER 60S ON THE LAKE PLAINS WITH MID 60S ACROSS
HIGHER TERRAIN. ON MONDAY THE AXIS OF THE TROUGH WILL BE DISPLACED
WELL EAST OF THE AREA OVER NORTHERN NEW ENGLAND WITH CONFLUENT
NORTHWEST FLOW OVER THE LOWER LAKES AND SAINT LAWRENCE VALLEY.
OPERATIONAL MODEL GUIDANCE IS NOW UNANIMOUSLY DRY...SO HAVE REMOVED
POPS FOR EASTERN ZONES ON MONDAY.
ON TUESDAY HIGH PRESSURE WILL BUILD TO THE EAST COAST WITH SOUTHERLY
RETURN FLOW STARTING A MODERATING TREND. 850MB TEMPS WILL RISE TO
AROUND +8C BY LATE IN THE DAY...SUPPORTING HIGHS BACK INTO THE LOWER
TO MID 70S ACROSS LOWER ELEVATIONS...A LITTLE COOLER ACROSS HIGHER
TERRAIN. TUESDAY NIGHT THE NEXT PACIFIC SHORTWAVE WILL MOVE TO NEAR
LAKE SUPERIOR...WITH ONGOING CONVECTIVE COMPLEXES ROLLING BACK INTO
THE OHIO VALLEY ALONG THE SOUTHERN EDGE OF THE WESTERLIES. THE
GFS/ECMWF KEEP RAIN WEST OF THE AREA THROUGH 12Z WED...ALTHOUGH THE
NAM AND SREF INDICATES SOME POTENTIAL ACROSS WESTERN NY LATER
TUESDAY NIGHT. WILL INTRODUCE LOW CHANCE POPS AFTER MIDNIGHT FOR THE
WESTERN END OF THE STATE.
&&
.LONG TERM /WEDNESDAY THROUGH SATURDAY/...
AT THE START OF THE PERIOD A PACIFIC TROUGH WILL MOVE FROM NEAR LAKE
SUPERIOR WEDNESDAY MORNING INTO NEW ENGLAND BY THURSDAY MORNING...
MINORING OUT WITH TIME. IT STILL APPEARS WESTERN NY WILL BE IN THE
GAP BETWEEN STRONGER FORCING FOR ASCENT ACROSS SOUTHERN CANADA AND
DEEPER MOISTURE ACROSS THE OHIO VALLEY AND MID ATLANTIC. EXPECT MOST
OF THE CONVECTION TO FOCUS WELL SOUTH OF THE AREA IN THE STRONGER
INSTABILITY...WITH ANOTHER AREA OF SHOWERS ACROSS CANADA TIED TO THE
STRONGER LARGE SCALE FORCING. WILL JUST CARRY LOW CHANCE POPS FOR
WEDNESDAY AND THURSDAY WITH THE PASSAGE OF THE WEAK TROUGH...BUT
EXPECT THE BULK OF BOTH DAYS TO BE RAIN FREE.
LOOKING FURTHER AHEAD...MEDIUM RANGE MODEL GUIDANCE STILL ADVERTISES
A SIGNIFICANT WARMUP FOR NEXT WEEKEND. LOOKING AT THE LONGWAVE
PATTERN...A STRONG PACIFIC SHORTWAVE IS FORECAST TO CARVE OUT A DEEP
TROUGH OVER THE PACIFIC NORTHWEST BY THE END OF THE WEEK...DRIVING
DOWNSTREAM HEIGHT RISES ACROSS THE PLAINS. THE BUILDING RIDGE IS
FORECAST TO PUSH EASTWARD INTO THE LOWER LAKES REGION BY SATURDAY.
DEEPENING SOUTHERLY FLOW WILL PUMP MUCH WARMER AND MORE HUMID AIR
BACK INTO THE REGION STARTING MODESTLY FRIDAY...THEN FULL FORCE NEXT
WEEKEND. THE GFS IS CLOSE TO A DAY FASTER THAN THE ECMWF WITH THE
REAL HEAT...BUT REGARDLESS BY NEXT SUNDAY BOTH FORECAST 850MB TEMPS
TO APPROACH 20C...WHICH MAY BRING HIGHS BACK TO 90F OR BETTER AWAY
FROM LAKE INFLUENCES NEXT WEEKEND. ALONG WITH THE BUILDING HEAT...
EXPECT MUCH MORE MUGGY CONDITIONS AS WELL.
AT THIS EARLY JUNCTURE IT APPEARS THE HEAT WILL ONLY LAST ABOUT 3
DAYS OR SO...WITH MOST OPERATIONAL AND ENSEMBLE GUIDANCE SHOWING A
TROUGH RE-ESTABLISHING ACROSS THE GREAT LAKES AND NEW ENGLAND EARLY
NEXT WEEK.
&&
.AVIATION /20Z SATURDAY THROUGH THURSDAY/...
ALL LOWER CIGS HAVE LIFTED OUT AND WE SHOULD MAINTAIN VFR
CONDITIONS INTO THE EVENING...ASIDE FROM ANY ISOLATED CONVECTION
WHICH SHOULD AVOID THE MAIN TERMINALS.
A VERY STRONG LOW LEVEL JET WILL IMPINGE UPON A STATIONARY
BOUNDARY NEAR THE NEW YORK PENNSYLVANIA BORDER IN THE 06Z TO 12Z
TIME FRAME...WITH A DEEPENING SFC LOW RIDING ALONG IT. THIS WILL
BRING A 6 TO 9 HOUR PERIOD OF FAIRLY HEAVY RAIN TO ALL TERMINALS
EXCEPT FOR KART...BEGINNING BY 06Z OR SO. CONDITIONS WILL LOWER TO
MVFR AND EVEN IFR IN THIS RAIN. WINDS WILL ABRUPTLY SHIFT TO
NORTHEAST AND BECOME BRISK. EXCEPTION WILL BE KJHW WHERE SFC WINDS
MAY REMAIN SOUTHERLY...BUT THE LOW LEVEL JET WILL BE STRONGEST
THERE SO ADDED WIND SHEAR FOR 60 KT WINDS BELOW 3K FEET IN THE
06-12Z TIME FRAME. THUNDER WILL PROBABLY BE RESTRICTED TO SOUTHERN
TIER BUT EVEN AT KJHW IT IS NOT LIKELY ENOUGH TO INCLUDE IN TAF.
WINDS WILL SHIFT TO NORTH AND NORTHWEST IN THE WAKE OF THE STORM
AFTER12Z SUNDAY BUT CIGS WILL REMAIN MVFR IN THE COOLER UPSLOPE
FLOW AND LINGERING SHOWERS.
OUTLOOK...
SUNDAY AFTERNOON AND NIGHT...MVFR IN SCATTERED SHOWERS.
MONDAY AND TUESDAY...VFR.
WEDNESDAY...MAINLY VFR WITH CHANCE OF SHOWERS.
&&
.MARINE...
SOUTHWEST WINDS HAVE NOT BEEN STRONG ENOUGH TO PRODUCE WAVES OVER
ABOUT 2 FEET TODAY SO THE SMALL CRAFT ADVISORIES HAVE BEEN
DISCONTINUED FOR THE REST OF THE DAY.
LOW PRESSURE NEAR CHICAGO EARLY THIS EVENING WILL DEEPEN RAPIDLY AS
IT MOVES ACROSS THE LOWER LAKES TO SOUTHWEST NEW YORK BY SUNDAY
MORNING AND DEEPEN EVEN FURTHER AS IT REACHES NEW ENGLAND SUNDAY
AFTERNOON. WINDS WILL SHIFT TO NORTHEAST AFTER MIDNIGHT AND INCREASE
RAPIDLY SUNDAY MORNING...GRADUALLY BACKING TO NORTH AND NORTHWEST
DURING THE DAY. WAVES ON LAKE ONTARIO WILL BUILD TO 4 TO 6 FEET
SUNDAY MORNING...SO SMALL CRAFT ADVISORIES HAVE BEEN ISSUED FOR
NORTHWEST TO NORTH WINDS ON SUNDAY...FROM 6 AM TO 6 PM WEST OF SODUS
BAY...AND 10AM TO 10 PM FOR NORTHERLIES BACKING TO NORTHWEST EAST
OF SODUS BAY. WINDS AND WAVES ON EASTERN LAKE ERIE SHOULD REMAIN
JUST BELOW ADVISORY CRITERIA SO HELD OFF ON ANYTHING ON THAT LAKE.
&&
.HYDROLOGY...
AS NOTED IN THE NEAR TERM SECTION...PRIMARY CONCERN WILL BE THE
POTENTIAL FOR HEAVY RAIN LATE TONIGHT AND SUNDAY MORNING. THE BULK
OF THE RAIN WILL FALL IN A 6 TO 9 HOUR PERIOD AFTER MIDNIGHT TO MID
MORNING SUNDAY. FOLLOWED HPC QPF GRAPHICS WITH AMOUNTS RANGING FROM
0.5 INCH ALONG LK ONTARIO TO 1.5 INCHES ALONG SRN TIER. SUCH RAINS
WOULD RESULT IN SOME RESPONSES TO AREA RIVERS AND CREEKS BUT NOTHING
SIGNIFICANT. 6-12 HOUR FLASH FLOOD GUIDANCE IS GENERALLY IN THE 2.5
TO 3 INCH RANGE. WILL NOT ISSUE FLOOD WATCHES AT THIS TIME...BUT
ANYTHING OVER TWO INCHES WOULD BE A CONCERN. WILL HIGHLIGHT IN HWO.
SITUATION WILL BE MONITORED.
&&
.BUF WATCHES/WARNINGS/ADVISORIES...
NY...NONE.
MARINE...SMALL CRAFT ADVISORY FROM 6 AM TO 6 PM EDT SUNDAY FOR LOZ042-
043.
SMALL CRAFT ADVISORY FROM 10 AM TO 10 PM EDT SUNDAY FOR
LOZ044-045.
&&
SYNOPSIS...SFM
NEAR TERM...SFM
SHORT TERM...HITCHCOCK
LONG TERM...HITCHCOCK
AVIATION...SFM
MARINE...SFM
HYDROLOGY...SFMHazardous weather outlook, Jun 5, 5:38 AM EDT, 9 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BUFFALO NY 538 AM EDT SAT JUN 5 2010 NYZ001>005-010>014-019>021-085-060945- NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN CAYUGA-NORTHERN ERIE- GENESEE-WYOMING-LIVINGSTON-ONTARIO-CHAUTAUQUA-CATTARAUGUS- ALLEGANY-SOUTHERN ERIE- 538 AM EDT SAT JUN 5 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL NEW YORK AND WESTERN NEW YORK. .DAY ONE...TODAY AND TONIGHT LOW PRESSURE MOVING EAST FROM ILLINOIS THIS EVENING TO THE NEW YORK...PENNSYLVANIA BORDER SUNDAY MORNING WILL SPREAD SHOWERS AND THUNDERSTORMS ACROSS THE REGION TONIGHT. RAINFALL AMOUNTS ARE FORECAST TO RANGE FROM AROUND 4 TENTHS OF AN INCH NEAR LAKE ONTARIO TO ALMOST AN INCH NEAR THE NEW YORK...PENNSYLVANIA BORDER. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY ANOTHER QUARTER TO A HALF INCH OF RAIN IS POSSIBLE SUNDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. NYZ006>008-060945- OSWEGO-JEFFERSON-LEWIS- 538 AM EDT SAT JUN 5 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL NEW YORK. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. LEZ020-040-041-061-LOZ042>045-062>065-SLZ022-024-060945- UPPER NIAGARA RIVER AND BUFFALO HARBOR- LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO- LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO- LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER-SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG- SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS- 538 AM EDT SAT JUN 5 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE... LAKE ONTARIO AND SAINT LAWRENCE RIVER. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. JJP
The office that day
Everything else NWS Buffalo, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 5, 12:10 AM EDT | Areal Flood Advisory | BUF | Erie | 110 min |
| Jun 5, 12:14 AM EDT | Special Marine Warning | BUF | 35 min | |
| Jun 5, 1:13 AM EDT | Areal Flood Advisory | BUF | Genesee | 2 hr |
| Jun 5, 2:00 AM EDT | Areal Flood Advisory | BUF | Livingston, Ontario | 2 hr |
Nearby
Small Craft Advisories in New York, 2010Every small craft advisory in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.